MAUDE Adverse Event Report: CREAGH MEDICAL FIRST CHOICE; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL FIRST CHOICE; Catheter, angioplasty, peripheral, transluminal
Model Number EUHP75144
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: to date, the device had not been returned.If returned, a supplemental mdr will be submitted for analysis results.
 
Event or Problem Description
During a left arm fistula angioplasty procedure, the balloon burst without much pressure being applied.The balloon burst occurred during initial inflation.The procedure was successfully completed with the use of another balloon.There was no impact to patient outcome.The patient was discharged without issue.There was no visual calcification and the lesion length was not measured.The vessel stenosis was estimated to be moderate.The inflation pressure was said to be low, but not quantified by the site.

Brand Name
FIRST CHOICE
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key17673736
Report Number3005994106-2023-00005
Device Sequence Number6116683
Product Code LIT
UDI-Device Identifier08570590020228
UDI-Public08570590020228
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Model NumberEUHP75144
Device Lot Number22202062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexPrefer Not To Disclose
Patient Weight54 KG